# SDR AALA202205311930

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,865 hours, 16,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800 - Doors
- Component: Door Assist Bot
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE 4L MESSAGE. REPLACED 4L DOOR ASSIST BOTTLE DIAPHRAGM PER AMM 52-10-00 AND ACCOMPLISHED A  SATISFACTORY LEAK CHECK.
